Dermatology Questions? Ask an Online Dermatologist.
This is Dr. David
you should see a doctor right away.
the blood spots could be a side effect of the prednisone or omnicef
it doesn't sound like an allergic reaction.
it could be an area of poison ivy if some poison ivy oil got on your clothes and on the area
prednisone steroid can cause rash in some patients.
can you upload a photo of the "blood spots"
here are instructions
type a word in the textbox and highlight it
then select the "chain" icon above the textbox or the paper clip icon to upload a jpg
this opens a window where you can click next to the text box to select the jpg or pdf file on your computer to upload into JustAnswer
that can be a prodrome or pre-rash to shingles outbreak if you are fatigued or have suppression of your immune system like from predisone therapy
shingles can break out in a rash like that and blister and become painful
or it could be from poison ivy oil touching the area from your clothes